# SDR IPXA2020082159284

- Difficulty date: August 5, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062519
- Part serial: 46577
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LEFT I/B FLAP VANE HAS PUNCTURE DAMAGE  ON LOWER SURFACE BETWEEN STA. XIFH 197.6 TO 196.1 & 14" FROM T/EREPAIRED PUNCTURED L/H I/B FLAP VANELOWER SURFACE BETWEEN STA. XIFH 197.6 TO 196.1 AND 14" FROM T/E IAW SRM 51-71-00 REPAIR GENERAL PARA. 19 B. (MAJOR)
